# SDR CA080813006

- Difficulty date: August 1, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 12,438 hours
- Engine: Lyc O320E2D
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Part number: SL18840
- Condition: Worn
- Location: Engine
- Part time: 1,150 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

(CAN) NR 3 AND NR 4 INTAKE LOBE IS ROUNDED OFF AND SUBSEQUENTLY METAL WAS FOUND IN THE OIL FILTER DURING ROUTINE MX.
